# SDR USAA2009081392104

- Difficulty date: July 21, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 46,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 69439342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CORROSION ON STRAP SUPPORT CLIP AT BS 847 BELOW S25R.  REPLACED STRAP SUPPORT CLIP AT BS 847 BELOW S25R IAW B737 SRM 51-10-02-0G, 53-60-15-1A1, 51-40-02-0G & BOEING DRAWING 69-43934.
